# SDR UALA2010061602124

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 59,657 hours, 11,028 cycles
- Engine: Pwa PW4077
- System (JASC): 2425 · AC Indicating System
- Part: Converter
- Part number: 757183F
- Part serial: 22
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VSCF, BEPS STATUS MSG.  CONVERTER FOUND FAULTY.  REPLACED BACK UP CONVERTER.  ENGINE RUN PERFORMED.  OPS CHECK TEST PASSED.
